| Catalog Number |
508-32-104 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930)
| Date of Event |
05/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery: due to infection, the 6.5 screw broke off during the removal of baseplate, 30 minute delay in surgery.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2023-00108; 508-32-204, s808 - infection, s801 - device cracked/broke, revision surgery; surgical - quality complaints.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.